Alert archive / Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 21, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 6, 2015, 4:04 PM EDT for Fairfax County, Virginia; Montgomery County, Maryland. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 4:04 PM EDT (20:04 UTC)
- Expired
- May 6, 2015, 4:27 PM EDT
- In force
- 23 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Montgomery County, MD, Fairfax County, VA
The radar
The Sterling radar (KLWX), 23 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:08 PM EDT | TSTM WND DMG | 2 N Wolf Trap, VA | A TREE WAS REPORTED DOWN IN THE ROADWAY IN THE 10000 BLOCK OF COLVIN RUN ROAD. |
| May 6, 4:11 PM EDT | TSTM WND DMG | 3 Ene Sterling Park, VA | A TREE WAS REPORTED DOWN IN THE ROADWAY IN THE 700 BLOCK OF KENTLAND DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
282
WUUS51 KLWX 062004
SVRLWX
MDC031-VAC059-062045-
/O.NEW.KLWX.SV.W.0021.150506T2004Z-150506T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
404 PM EDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MONTGOMERY COUNTY IN CENTRAL MARYLAND...
NORTHEASTERN FAIRFAX COUNTY IN NORTHERN VIRGINIA...
* UNTIL 445 PM EDT
* AT 403 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
OVER GREAT FALLS PARK...AND DRIFTING SLOWLY NORTHEAST AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKVILLE...VIENNA...BETHESDA...RESTON...MCLEAN...PIMMIT HILLS...
AMERICAN LEGION BRIDGE...FRIENDSHIP VILLAGE...TYSONS CORNER...NORTH
KENSINGTON...WOLF TRAP...GREAT FALLS...NORTH BETHESDA...
WHEATON-GLENMONT...POTOMAC...SOUTH KENSINGTON...ASPEN HILL...
KENSINGTON...SOMERSET AND GARRETT PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3896 7709 3889 7717 3889 7719 3893 7738
3901 7738 3906 7733 3907 7726 3908 7706
TIME...MOT...LOC 2003Z 267DEG 10KT 3896 7725
$$
JE2 follow-up statements
838
WWUS51 KLWX 062024
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
424 PM EDT WED MAY 6 2015
MDC031-VAC059-062045-
/O.CON.KLWX.SV.W.0021.000000T0000Z-150506T2045Z/
MONTGOMERY MD-FAIRFAX VA-
424 PM EDT WED MAY 6 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTH CENTRAL MONTGOMERY AND NORTHEASTERN FAIRFAX COUNTIES...
AT 423 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
GREAT FALLS PARK...MOVING EAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCKVILLE...VIENNA...BETHESDA...MCLEAN...PIMMIT HILLS...AMERICAN
LEGION BRIDGE...FRIENDSHIP VILLAGE...TYSONS CORNER...WOLF TRAP...
GREAT FALLS...NORTH BETHESDA...POTOMAC...NORTH KENSINGTON...SOUTH
KENSINGTON...WHEATON-GLENMONT...KENSINGTON...SOMERSET...GARRETT
PARK...CHEVY CHASE VIEW AND GLEN ECHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3891 7729 3905 7732 3906 7730 3907 7724
3906 7708 3903 7707 3896 7709 3889 7717
3889 7719
TIME...MOT...LOC 2023Z 250DEG 7KT 3898 7722
$$
JE305
WWUS51 KLWX 062027
SVSLWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
427 PM EDT WED MAY 6 2015
MDC031-VAC059-062036-
/O.CAN.KLWX.SV.W.0021.000000T0000Z-150506T2045Z/
MONTGOMERY MD-FAIRFAX VA-
427 PM EDT WED MAY 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MONTGOMERY AND
NORTHEASTERN FAIRFAX COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3891 7729 3905 7732 3906 7730 3907 7724
3906 7708 3903 7707 3896 7709 3889 7717
3889 7719
TIME...MOT...LOC 2022Z 267DEG 10KT 3898 7720
$$
JEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:43 PM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 6, 2:43 PM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 243 PM EDT WED MAY 6 2015 .SYNOPSIS... A WEAK FRONTAL BOUNDARY OVER PENNSYLVANIA WILL DRIFT SLOWLY SOUTHWARD BEFORE DISSIPATING TONIGHT. HIGH PRESSURE BUILDS OVER THE NORTHERN MID-ATLANTIC THURSDAY. LOW PRESSURE OFF THE CAROLINA COAST FRIDAY WILL GRADUALLY ERODE THIS WEEKEND. A COLD FRONT LOOKS TO MOVE INTO THE REGION TUESDAY. && .NEAR TERM /TONIGHT/... WX STORY FOR THE RMNDR WL BE THE PTNL FOR RW/TRW. ONE STORM HAS DVLPD IN NERN ALLEGANY CO...ALONG W/ SCT RW OVR THE MTNS. THESE ARE MOVG SLOWLY ESE. LK YDA THE WIND FIELD IS NOT CONDUCIVE TO DVLPMNT OF SVR STORMS GIVEN THE LGT WINDS ALOFT. CAPE LOOKS TO BE ARND 1000 J/KG LATE THIS AFTN/ERLY EVE BUT VERY LTL SHEAR. A PULSE SVR TSTM IS THE WORST CASE SCENARIO...BUT MOST LKLY BRIEF HVY RA W/ SUB SVR GUSTS. AFTR THAT NO PROBS W/ THE OVRNGT PD. LGT FOG WL AGN BE PSBL. LOWS MAINLY IN THE 55-60 RANGE..SLTLY WARMER IN THE CITIES AND COOLER IN THE HIGHLANDS. && .SHORT TERM /THURSDAY/... FNT IS XPCTD TO DISSIPATE OVR THE MID ATLC THU THEN WK INDUCED HIGH PRES OVR THE AREA. PERHAPS SRN PART OF THE FCST AREA WL SEE SOME HIGH CLDS AS A RESULT OF THE LOW PRES AREA OFF THE GA/SC CST. HIGHS GNRLY ARND 80. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... THE PERIOD FROM THURSDAY NIGHT THROUGH FRIDAY NIGHT MAY BE AMONG THE MOST TRANQUIL OF THE PERIOD...YET STILL FEELING A LITTLE MORE LIKE SUMMER THAN SPRING. MID/UPPER LEVEL RIDGE AXIS WILL BE CENTERED OVERHEAD WITH SFC HIGH PRESSURE OFFSHORE. COASTAL LOW PRESSURE WILL BE TRAPPED UNDER THE RIDGE JUST OFF THE CAROLINA COAST. ITS EFFECTS ON THE LOCAL AREA SHOULD BE MINIMAL THROUGH THIS TIME PERIOD...ALTHOUGH A SURGE OF HIGHER PWATS BEGINS TO MOVE NORTH LATE FRIDAY. THERE WON/T BE MUCH FORCING TO TAP INTO IT THOUGH...AND IT APPEARS ANY PRECIP WILL STAY SOUTH OF THE CWA. OTHERWISE EXPECT ONLY ISOLATED DIURNAL CONVECTION TIED TO THE TERRAIN...AS LOCATIONS EAST OF THE ALLEGHENIES WILL LIKELY BE CAPPED. AS WE SAW THIS MORNING...MOIST LOW LEVELS (DEW POINTS AROUND 60F) AND LIGHT WINDS MAY LEAD TO FOG FORMATION AROUND DAWN. WHILE THIS POTENTIAL WILL EXIST BOTH THURSDAY AND FRIDAY MORNINGS...FORECAST SOUNDINGS AND SREF PROBS INDICATE MORE FAVORABLE CONDITIONS SATURDAY MORNING...ESPECIALLY IF SKIES CLEAR UNDER THE RIDGE. SOMETHING TO KEEP IN MIND FOR THE TIME BEING AS FOG WILL BE CONDITIONAL ON SUBTLE INFLUENCES. WITH VERY MINIMAL CHANGE TO THE AIRMASS...LOWS WILL BE IN THE UPPER 50S TO LOWER 60S BOTH MORNINGS. HIGHS IN UPPER 70S TO LOWER 80S FRIDAY. HEAT AND DAILY ISOLATED AFTERNOON T-STORM CHANCES CONTINUE TO BE THE MAIN WX STORY FOR THE LONG TERM...AS WE REMAIN UNDER THE INFLUENCE OF RIDGING AND A DECENT MOISTURE FETCH FROM GOM AND LOW OFF CAROLINA COAST. MOST DAYS WILL SEE TEMPS IN THE 80S...WITH MONDAY THE WARMEST (HIGH TEMPS M/U 80S)...BEFORE A COLD FRONT MOVES THROUGH SOMETIME TUESDAY. DEWPOINTS WILL ALSO BE INCREASING DURING THE PERIOD...WHICH WILL KEEP NIGHTTIME LOWS IN M/U 60S...AND MAKE IT FEEL MUGGY FOR MAY. COULD START APPROACHING RECORD HI MINS TEMPS AT A SOME LOCATIONS SUN/MON NIGHT. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AFTN CU HAS DVLPD...ALONG W/ SCT RW OVR THE APLCHNS. THESE ARE MOVG TO THE ESE AND COULD IMPACT THE TERMINALS BTWN 19Z AND 01-02Z. THESE ARE NOT XPCTD TO PRODUCE GUSTS INXS OF 30KT. LGT FOG PSBL OVRNGT...ESPECIALLY AT IAD/MRB/CHO. THEN VFR FOR THU. SUBVFR VSBY POSSIBLE IN FOG DURING THE EARLY MORNING HOURS OF BOTH FRIDAY AND SATURDAY...FAVORING THE MORE TYPICAL FOG PRONE AREAS. CURRENT INDICATIONS THAT BETTER FOG POTENTIAL WILL BE SATURDAY MORNING. OTHERWISE EXPECT LITTLE TO NO WX IMPACTS FRIDAY. S/SE WINDS UNDER 10 KT. VFR CONDITIONS EXPECTED THROUGH THE WEEKEND...EXCEPT NEAR AFTERNOON T-STORMS...WHERE BRIEF SUB-VFR CONDS ARE POSSIBLE. && .MARINE... WINDS TO RMN BLO SCA VALUES TNGT AND THU. SCT TSTMS ARE PSBL LATE THIS AFTN/THIS EVE WHICH COULD PROMPT ISSUANCE OF AN SMW. LITTLE TO NO WX IMPACTS ON THE WATERS THURSDAY NIGHT THRU FRIDAY NIGHT UNDER THE INFLUENCE OF HIGH PRESSURE. EXPECT SE WINDS LESS THAN 15 KT...AND LIKELY LESS THAN 10 KT MOST OF THE TIME. WINDS WILL REMAIN WEAK THROUGH THE WEEKEND...SO NOT EXPECTING SCA CONDS. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && PRODUCTS...WOODY!/ADS/MSE
Hazardous weather outlook, May 6, 1:52 PM EDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 152 PM EDT WED MAY 6 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-071600- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 152 PM EDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-071600- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 152 PM EDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 6, 3:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
342 PM EDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 1 SE RESTON 38.94N 77.33W
05/06/2015 M0.88 INCH FAIRFAX VA TRAINED SPOTTER
DIME TO NICKEL SIZE
&&
EVENT NUMBER LWX1500111
ADSLocal storm report, May 6, 3:44 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
344 PM EDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 1 SSE CENTREVILLE 38.83N 77.43W
05/06/2015 M0.75 INCH FAIRFAX VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1500112
ADSLocal storm report, May 6, 3:50 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
350 PM EDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 1 NNW CENTREVILLE 38.86N 77.45W
05/06/2015 E1.75 INCH FAIRFAX VA TRAINED SPOTTER
&&
EVENT NUMBER LWX1500113
SMZLocal storm report, May 6, 3:59 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL 2 S HERNDON 38.94N 77.39W
05/06/2015 E1.00 INCH FAIRFAX VA PUBLIC
&&
EVENT NUMBER LWX1500114
ADSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 1:52 AM EDT | Dense Fog Advisory | LWX | Culpeper, Fauquier, Greene, Madison, Orange, Page and 6 more | 6 hr |
| May 6, 2:45 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 30 min |
| May 6, 3:19 PM EDT | Severe Thunderstorm Warning | LWX | Fairfax, City of Fairfax | 41 min |
| May 6, 3:32 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 28 min |
| May 6, 3:56 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Shenandoah, City of Winchester | 23 min |
| May 6, 4:12 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier, Prince William | 22 min |
| May 6, 4:41 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, Warren | 34 min |
| May 6, 4:48 PM EDT | Severe Thunderstorm Warning | LWX | Fauquier | 27 min |
| May 6, 7:39 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Orange, Spotsylvania | 36 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2015Severe Thunderstorm Warnings in Maryland, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.